# SDR DALA2025090206474

- Difficulty date: September 1, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 59,301 hours, 30,347 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Structure
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD GALLEY LAMINATE COSMETICALLY DAMAGED.   REPLACED LAMINATE IN FWD GALLEY PER A319 AMM 25-31. (1176012).
